# SDR SWIA2020090252155

- Difficulty date: July 30, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 484 LT INTERCOSTAL BETWEEN LBL 27 AND LBL 36 IS CRACKED AT THE LOWER OUTBOARD CORNER.  C-CHECK RO 8/29/2020.  REPAIRED DAMAGED F.S.484 LT INTERCOSTAL BETWEEN LBL 27 AND LBL 36 LWR CORNER IAW MHIRJ REO AS DOCUMENTED ON CONTINUATION CARD. FORM M-337 COMPLETED. WEIGHT AND BALANCE NOT AFFECTED.
